# SDR SWIA202056233

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULITIPLE SPOTS OF CORROSION ON SIDE SEAT RAIL FWD OF FS409.0+128 TO FS364.00 FOR R/H SIDE (MARKED).    (C-CHECK) RO 2/9/2021   REMOVED MULTIPLE SPOTS OF CORROSION ON THE RH SIDE SEAT RAIL AT APPROX FS.364 TO FS.409+128 REF CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-21-49 AND CRJ 200 SRM 53-31-49. FABRICATED NEW SIDE SEAT RAILS REF REO 601R-53-00-055 REV -C DATED 2017-03-21. SEE JOB 2757661 OP 215 TRANS #21962420 FOR INSTALL.
